# SDR DL72K991370

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE COVE SKIN WAS FOUND CRACKED AT 35 FROM THE I/B END.  THE COVE SKIN WAS REPAIRED BY INSTALLING A DOUBLER PER MM 57-52-0 FIG 809.
